heilmania

Inmate
  • Content count

    1567
  • Joined

  • Last visited

About heilmania

  • Rank
    Butthead.

Profile Information

  • Gender
    female
  • Location
    East Coast, USA
  • Interests
    Myself, everyone but myself, all the animals, learning

Recent Profile Visitors

2059 profile views
  1. Thanks so much for looking into this. Maybe the next step would be to set up a PayPal to collect the funds. I'll throw in what I can, and I'm sure others here would love to as well.
  2. @writehellarandomshiny, donations may be made to the Ehlers-Danlos Society (http://ehlers-danlos.com/giving/) or to the Aiken County SPCA, 199 Willow Run Rd., Aiken, SC 29801.
  3. Pod's contributions and kindness will not be forgotten. <3
  4. Thank you, Rosie. I'll check out this Alice in Wonderland thing. The whole experience was really bizarre. I've disassociated/depersonalized before, but the only thing that looked weird was me, not other people. :/
  5. Hi there, and welcome to Crazyboards. We don't diagnose people here, but a psychiatrist/psychologist can. Are you seeing a doctor for your symptoms?
  6. A few days ago, I was having a long conversation with a coworker, and her face started shrinking. It just got worse and worse during the time I was talking to her, but I knew it was a hallucination and tried my best to brush it off, focus on her eyes, and continue the conversation. I talked to my shrink about it, and he said it sounded less like a hallucination and more like a form of disassociation. I've been wondering since if it was disassociation triggered by anxiety (I have a lot of physical health shit going on right now) or a straight-up hallucination. I wasn't necessarily stressed at the time I was talking to her, just more of an underlying, constant worry. Do you guys ever get face-shrinking or something like that when you disassociate? Does it sound more like a hallucination or disassociation? Opinions, please! ¬°Gracias!
  7. I'm glad your pdoc is thinking about the stimulant rather than just giving it to you. He may have an idea of what you're up to. I hate to be the bearer of bad news, but I wonder if the best thing for you would be to go through a proper grieving process about the loss of your friends rather than trying to bring them back. As others have mentioned, many times voices are dishonest and tricky. The end goal should be for you to be happy and hallucination-free. It may take some time for you to accept that your friends are gone, and yes, you may feel guilty about pushing them out with meds, but in the long run, it's for the best. You can't trust them. I'm sure you've had good times together, but when it comes down to it, there is usually much more bad than good with psychosis. You never know what you'll be triggering going off your APs.
  8. I think for me it's been my trust in my psychiatrist. I've been seeing him for about 5 years. I started seeing him thanks to severe anxiety, depression and ADD. When I started experiencing psychosis about a year and a half ago, I had already been seeing the same shrink for a while without him ever pushing me into diagnostic categories and rigid ideas about what meds one must use in certain circumstances. I hope that makes sense. I'd also been on Abilify at a lower dose before (as an add-on for depression and my maxed-out Effexor), so I knew I had an antipsychotic that didn't give me crazy side effects, and it was a smooth transition getting back on it. And yes, hooray for crafty hobbies!
  9. I'm with dances- I'm really glad you have a team who listens to you and lets you help make decisions about YOUR OWN HEALTH. I know how awful it was when you were with the old place. Really hoping the Invega does its job. You shouldn't have to bear the weight of all these messages. You're such a kind person.
  10. Thank you! Yes, less than ideal, but at least I have SOMEONE. Because I'll be put under completely and very loopy upon waking up after the surgery, they won't even let me have the procedure unless my pick-up person is either with me when I go in or answers their phone before the procedure and promises to pick me up afterwards.
  11. So I managed to talk to my regular psychiatrist! Hooray! We're going to wait for the Abilify to get back into my system completely, which apparently takes longer than the two weeks it's been. He said that my coworker's face shrinking sounded more dissociative than like a real-deal hallucination, and it could have been triggered by my being anxious about the surgery. So, here's hoping some extra Klonopin will get me through that (if needed). I'm going to email him Monday to touch base so he knows what's going on, and we can communicate via email to sort out anything that needs to happen (i.e., other meds, an Abilify increase, etc.) since I won't be able to talk after the surgery for at least a week or two (up to six weeks). Fingers crossed I don't hear anymore planes flying low over the city or see anybody's faces shrinking. Bleh.
  12. I think you're right. Things got worse yesterday. I just called, and, sadly, my psychiatrist is out of town until the 17th. They're trying to get ahold of my old psychologist (in the same building) for me to talk to about this. Will update after I talk with her. I think I won't be as nervous the night before as I was this time, but the day of will be really crappy. It's my husband's first day of class for the semester, which is really bad to miss, so I had to ask my friend to pick me up in a taxi, as she doesn't drive, but she's the only one I trust to take care of me while I'm drugged up. So I get to shell out some cash for that trip. Ugh. It would have been great to just have my husband bring our car to pick me up, but noooooo. That would be too easy.
  13. Hi, and welcome to Crazyboards! In reference to the quote above, I'll say that lack of sleep is a huge trigger for many who experience psychosis (and even people who usually don't). Getting really consistent sleep helps me a lot, as well as many people I've talked to on Crazyboards. I have mostly auditory hallucinations, but they sometimes appear as visual hallucinations when I'm really off. I messed up my antipsychotic medication (Abilify) by not taking it for a week over the holidays, and I'm still feeling the repercussions as it continues building back up in my system. We all screw up our meds at some point, whether it's forgetfulness, the thought that we're cured, etc., so I wouldn't beat yourself up about it. Just do your best. What you're describing definitely sounds like psychosis, which can be the only thing you're diagnosed with in addition to your depression and anxiety. I have been diagnosed with "some form of psychosis" for over a year, and it's definitely intertwined with the anxiety and depression and not schizophrenia. The more anxious/depressed I am, the more likely I am to have psychotic symptoms. In terms of coping, everyone has their own techniques. Your doctors should be able to help you come up with coping techniques, but your front line of defense is likely medications. One technique I've used consistently is making jewelry. When I'm very anxious, it puts me into a more meditative state and stops me from focusing on the voices, etc. Perhaps the physical labor you were doing was a way of shifting your focus from your own hallucinations. Do you have any crafty hobbies? Knitting is a big one around here.
  14. Thanks so much. They actually rescheduled the procedure for this coming Tuesday (Of course, I didn't know about the schedule change and had already done the not drinking or eating the night before and all. Ugh.). So now I get to do all the night-before jitters again. Hopefully the biopsy comes back as nothing. There's a small chance that it's cancer, but if it is, we caught it VERY early. Like, stage 0 or 1. In mental health news, I'm still hallucinating. I was trying to have a conversation with my coworker yesterday, and her face kept shrinking. Really uncomfortable for me, but I managed to carry on the conversation anyway, just focusing on her eyes. I'm still hearing SOME confusing talking and sounds in my head. Really hoping this goes away soon. I don't need to be hallucinating while trying to recover from surgery.
  15. Strange eyes, it might be a good idea to post this to the side-effects board to get more eyeballs on it (if you want to, anyway). Up to you. I've been doing better today and yesterday. Fewer hallucinations and less confusion. Never messing up my meds again, I swear.